Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High Sugar.

Hello, I just took my blood sugar and its 564. It was lower earlier in the day, and I am taking metformin (started yesterday) Should I just wait and see how things go or should I get to the hospital?
Asked On : Mon, 25 Jan 2010
Answers:  3 Views:  1249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. You should have rechecked your sugar levels immediately. With the type of readings you have i would advise you to immediately go to a hospital. Please treat this as emergency.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Diabetologist Dr. R.Ravindranath's  Response
be proactive atleast more careful
recheck your bs.
if it is more than 200 itself (normal not more than 40)
you need a consult
unless you are ready to spend your time & money for
correcting a bad heart,
a failing kidney
progressive blindness
frequent infections
and a visit by all your relatives to bother u more
or you yourself may meet the creater
Answered: Wed, 26 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

You should rush to the hospital.

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor